# SDR 00113

- Difficulty date: September 15, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N295TW
- Make and model: Amd FALCON
- Aircraft serial: 5
- Aircraft time: 18,009 hours, 15,724 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Amplifier
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED BOTH RMI AND DIRECTIONAL GYRO FROZE AND FLAGGED AT THE SAME TIME, DIVERTED FLIGHT TO LRD FOR NORMAL LANDING. WILL UPDATE THIS REPORT AFTER MAINTENANCE. MAINTENANCE FOUND SERVO AMP IMPROPERLY SEATED, NR 1 AND 2 COMPASS SYSTEM OPERATIONALLY CHECK GOOD.
